Stability and bifurcation in a discrete system of two neurons with delays
Nonlinear Analysis: Real World Applications 9(2008)1323-1335，-0001，（）：
In this paper, we consider a simple discrete two-neuron network model with three delays. The characteristic equation of the linearized system at the zero solution is a polynomial equation involving very high order terms. We derive some sufﬁcient and necessary conditions on the asymptotic stability of the zero solution. Regarding the eigenvalues of connection matrix as the bifurcation parameters, we also consider the existence of three types of bifurcations: Fold bifurcations, Flip bifurcations, and Neimark-Sacker bifurcations. The stability and direction of these three kinds of bifurcations are studied by applying the normal form theory and the center manifold theorem. Our results are a very important generalization to the previous works in this ﬁeld. © 2007 Published by Elsevier Ltd.
版权说明：以下全部内容由郭上江上传于 2010年01月07日 11时21分46秒，版权归本人所有。